Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 1, pp. 47-62 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Quasi-Orthogonality on the Unit Circle and Semi-Classical Forms

Manuel Alfaro and Leandro Moral

Dpto. de Matemáticas, Universidad de Zaragoza,
50009 Zaragoza - SPAIN Dpto. de Matemática Aplicada, Universidad de Zaragoza,
50009 Zaragoza - SPAIN

Abstract: In this paper we study a new concept of quasi-orthogonality on the unit circle, depending of the structure of the orthogonal polynomials on the unit circle, and we consider its relation with the semi-classical linear forms.

Keywords: Orthogonal polynomials; quasi-orthogonal polynomials; semi-classical linear forms.

Classification (MSC2000): 42C05

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition